Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$p$-sequentiality and $p$-Fréchet-Urysohn property of Franklin compact spaces


Authors: S. Garcia-Ferreira and V. I. Malykhin
Journal: Proc. Amer. Math. Soc. 124 (1996), 2267-2273
MSC (1991): Primary 54A20, 54A35
DOI: https://doi.org/10.1090/S0002-9939-96-03322-9
MathSciNet review: 1327014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Franklin compact spaces defined by maximal almost disjoint families of subsets of $\omega $ are considered from the view of its $p$-sequentiality and $p$-Fréchet-Urysohn-property for ultrafilters $p\in \omega^*$. Our principal results are the following: CH implies that for every $P$-point $p\in \omega^*$ there are a Franklin compact $p$-Fréchet-Urysohn space and a Franklin compact space which is not $p$-Fréchet-Urysohn; and, assuming CH, for every Franklin compact space there is a $P$-point $q\in \omega^*$ such that it is not $q$-Fréchet-Urysohn. Some new problems are raised.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54A20, 54A35

Retrieve articles in all journals with MSC (1991): 54A20, 54A35


Additional Information

S. Garcia-Ferreira
Affiliation: Instituto de Matematicas, Unidad Morelia (UNAM), Nicolás Romero 150, Morelia, Michoacan 58000, México
Email: garcia@servidor.unam.mx, sgarcia@zeus.ccu.umich.mx

V. I. Malykhin
Affiliation: State Academy of Management, Rjazanskij Prospekt 99, Moscow, Russia 109 542
Email: matem@acman.msk.su

DOI: https://doi.org/10.1090/S0002-9939-96-03322-9
Keywords: Ultrafilter, MAD family, Franklin compact space, Rudin-Keisler order, $p$-sequential, $p$-Fr\'echet Urysohn, ultra-sequential, ultra-Fr\'echet-Urysohn
Received by editor(s): July 5, 1993
Received by editor(s) in revised form: January 27, 1995
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society